MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 15X17 H5 US; CERVICAL DISK PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 15X17 H5 US; CERVICAL DISK PROSTHESIS
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Products are still implanted.Review of traceability and review of the device history records did not reveal any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.Review of provided x-rays shows the cervical spine appears rather unbalanced.There is no lordosis.All levels are discopathic.Like the discs, the vertebral bodies have also lost their height.Finally, the 2 prostheses do not cover the vertebral plates correctly.From the information provided, the product history records, the review of the case with the product manager, the recurrence of this type of event for this product and after review of x-rays, the investigation found no evidence to indicate a device related issue.The root cause is related to an off-label as spine anatomy of patient is a contraindication for mobi-c implantation.As indicated into mobi-c us surgical technique as contraindication : "compromised vertebral bodies at the index level due to previous trauma to the cervical spine or to significant cervical anatomical deformity or disease (e.G., ankylosing spondylitis, rheumatoid arthritis)." product still implanted.
 
Event or Problem Description
Mobi-c p&f us : position incorrect post-op.It was reported that sales rep.Received a text message from surgeon with images of mobi-c implant that appears to displace with flexion.He said patient had no clinical issues to date.Asked if he would get some corporate feedback on images.Patient is asymptomatic.

Brand Name
MOBI-C IMPLANT 15X17 H5 US
Common Device Name
CERVICAL DISK PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8707151
Report Number3004788213-2019-00173
Device Sequence Number1992366
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)221101(10)5302944
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberN/A
Device Catalogue NumberMB3575
Device Lot Number5302944
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1